# SDR SWAA071053

- Difficulty date: February 21, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 14,046 hours, 7,731 cycles
- Engine: Cfmint CFM567B2US
- Engine time: 26,967 hours, 15,621 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM567B24622
- Part serial: 874560
- Condition: Leaking
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DEPARTING FROM DAL, F/A REPORTED OILY ODOR IN CABIN WHICH PERSISTED FOR 10 TO 15 MINUTES.  ON SHUT DOWN AT MCI OBSERVED EXCESSIVE SMOKE FROM TAILPIPE WHICH PERSISTED FOR SEVERAL MINUTES AFTER SHUTDOWN AT GATE.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
